# SDR SWAA2022102563427

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 4,578 hours, 2,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT JUMPSEAT CAPTS SIDE OUTBOARD NOT CHARGING / [01] REMOVED AND REPLACED FLASHLIGHT ASSY; AFT JUMPSEAT OUTBOARD FLASHLIGHT IAW AMM INTO. SIP.
